Whether they are mild, moderate, or severe, the unintentional, uncontrollable movements of tardive dyskinesia (TD) can impact a person both physically and functionally. TD can make activities like walking, writing, eating, speaking, or swallowing difficult.

Do you have any of the following1,3:

Unintentional, Uncontrollable Movements Icon

Involuntary blinking, tongue movements and other unintentional, uncontrollable movements in your face, hands, feet, or torso?

Icon indicating trouble speaking

Trouble speaking, or being understood by others?

Difficulty with Eating or Drinking Icon

A hard time cutting your food or holding your drink?

Difficulty Reading or Writing Icon

Difficulty reading or writing?

If you answered yes to one or more of these questions, you may want to ask your doctor to evaluate you for tardive dyskinesia at your next appointment, whether it’s in person or through telemedicine.

Download the AUSTEDO® Doctor Discussion Guide to help prepare to discuss symptoms with your doctor.

Download Now

The severity of TD symptoms can vary from person to person, but even mild symptoms can be bothersome.

Physical Symptoms and Impact of Tardive Dyskinesia on the Body Physical Impact
Functional Impact of Tardive Dyskinesia on the Body Functional Impact

He constantly bites his tongue. Sometimes he’ll bite his cheek, so speaking with other people is very difficult because they can’t understand him. I ended up being his translator, hopefully not forever.

Anna, wife of patient Joe B., describes one way TD has affected their daily lives.

Receive Updates
Sign up to have information about AUSTEDO® tablets and tardive dyskinesia emailed to you.

You are about to leave this site

You are about to leave AUSTEDO.com and enter a website operated by a third party. Teva is not responsible for and does not control the content contained on this third-party website linked to AUSTEDO.com.

Are you a healthcare professional?

The information on this site is intended for healthcare professionals in the United States. Are you a healthcare professional in the United States?

References: 1. Warikoo N, Schwartz T, Citrome L. Tardive dyskinesia. In: Schwartz T, Megna J, Topel ME, eds. Antipsychotic Drugs: Pharmacology, Side Effects and Abuse Prevention. Hauppauge, NY: Nova Science Publishers, Inc; 2013:235-258. 2.Waln O, Jankovic J. An update on tardive dyskinesia: from phenomenology to treatment. Tremor Other Hyperkinet Mov. 2013;3:1-11. 3. Sharing the impact of tardive dyskinesia. National Alliance on Mental Illness website. https://notalone.nami.org/post/97568253959/sharing-the-impact-of-tardive-dyskinesia. Accessed September 4, 2019.